# SDR AALA980483

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corroded
- Location: Bs 1153-1163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DURING C-CHECK, FOUND CORROSION FLOOR TRACK NR 4 AT FRAME 14 IN FORWARD CABIN.  REMOVED CORROSION AND INSTALLED REPAIR STRAPS PER AARD 53-20-00-2 AND ESO 30595, DATED 3-9-98.  (M)
